# SDR HNAA2010120300257

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 60,942 hours, 68,740 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT ROW 8 WILL NOT ILLUMINATE.  R & R EMERGENCY FLOOR PATH MINIATURE BULB LIGHT ASSY AT ROW 8.
